Taiwanese Journal of Mathematics

RIEMANN-STIELTJES OPERATOR FROM MIXED NORM SPACES TO ZYGMUND-TYPE SPACES ON THE UNIT BALL

Yongmin Liu and Yanyan Yu

Full-text: Open access

Abstract

In this paper, the authors characterize the boundedness and compactness of the following Riemann-Stieltjes operator $$ L_g(f)(z) = \int_0^1 {\cal R} f(tz) g(tz) \, \frac{dt}{t}, z \in B,$$ where ${\cal R} f(z)$ is the radial derivative of function $f$ at $z$, from mixed norm spaces $H(p,\, q,\, \phi)$ to Zygmund-type spaces on the unit ball.

Article information

Source
Taiwanese J. Math., Volume 17, Number 5 (2013), 1751-1764.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706236

Digital Object Identifier
doi:10.11650/tjm.17.2013.3090

Mathematical Reviews number (MathSciNet)
MR3106041

Zentralblatt MATH identifier
1338.47034

Subjects
Primary: 47B38: Operators on function spaces (general) 47G10: Integral operators [See also 45P05] 32A10: Holomorphic functions 32A18: Bloch functions, normal functions

Keywords
unit ball mixed norm space Zygmund-type space Riemann-Stieltjes operator

Citation

Liu, Yongmin; Yu, Yanyan. RIEMANN-STIELTJES OPERATOR FROM MIXED NORM SPACES TO ZYGMUND-TYPE SPACES ON THE UNIT BALL. Taiwanese J. Math. 17 (2013), no. 5, 1751--1764. doi:10.11650/tjm.17.2013.3090. https://projecteuclid.org/euclid.twjm/1499706236


Export citation

References

  • K. Avetisyan, Fractional integro-differentiation in harmonic mixed norm spaces on a half-space, Comment. Math. Univ. Carolin., 42(4) (2001), 691-709.
  • K. Avetisyan, Continuous inclusions and Bergman type operators in $n$-harmonic mixed norm spaces on the polydisc, J. Math. Anal. Appl., 291(2) (2004), 727-740.
  • K. Avetisyan and S. Stević, Extended Ces$\grave{\rm a}$ro operators between different Hardy spaces, Appl. Math. Comput., 207(2) (2009), 346-350.
  • D. C. Chang, S. Li and S. Stevi\' c, On some integral operators on the unit polydisk and the unit ball, Taiwanese J. Math., 11(5) (2007), 1251-1286.
  • D. C. Chang and S. Stevi\' c, The generalized Ces$\grave{\rm a}$ro operator on the unit polydisk, Taiwanese J. Math., 7(2) (2003), 293-308.
  • D. C. Chang and S. Stevi\' c, Estimates of an integral operator on function spaces, Taiwanese J. Math., 7(3) (2003), 423-432.
  • Z. Fang and Z. Zhou, Extended Ces$\grave{\rm a}$ro operators from generally weighted Bloch spaces to Zygmund space, J. Math. Anal. Appl., 359(2) (2009), 499-507.
  • Z. Hu, Extended Ces$\grave{\rm a}$ro operators on mixed norm spaces, Proc. Amer. Math. Soc., 131(7) (2003), 2171-2179, (electronic).
  • S. Krantz and S. Stevi\' c, On the iterated logarithmic Bloch space on the unit ball, Nonlinear Anal. TMA, 71(5/6) (2009), 1772-1795.
  • S. Li, Riemann-Stieltjes operators from spaces to $\alpha$-Bloch spaces on the unit ball, J. Inequal. Appl., 2006, (2006), Article ID 27874, 14 pp.
  • S. Li and H. Wulan, Volterra type operators on $Q_K$ spaces, Taiwanese J. Math., 14(1) (2010), 195-211.
  • S. Li and S. Stević, Riemann-Stieltjes-type integral operators on the unit ball in $C^n$, Complex Variables Elliptic Equations, 52(6) (2007), 495-517.
  • S. Li and S. Stevi\' c, Integral type operators from mixed-norm spaces to $\alpha$-Bloch spaces, Integral Transform Spec. Funct., 18(7) (2007), 485-493.
  • S. Li and S. Stevi\' c, Volterra-type operators on Zygmund spaces, J. Inequal. Appl., 2007, Article ID 32124, 10 pp.
  • S. Li and S. Stevi\' c, Riemann-Stieltjes operators on Hardy spaces in the unit ball of $C^n$, Bull. Belg. Math. Soc. Simon Stevin, 14(4) (2007), 621-628.
  • S. Li and S. Stevi\' c, Generalized composition operators on Zygmund spaces and Bloch type spaces, J. Math. Anal. Appl., 338 (2008), 1282-1295.
  • S. Li and S. Stevi\' c, Products of composition and integral type operators from $H^\infty$ to the Bloch space, Complex Variables Elliptic Equations, 53(5) (2008), 463-474.
  • S. Li and S. Stevi\' c, Products of Volterra type operator and composition operator from $H^\infty$ and Bloch spaces to Zygmund spaces, J. Math. Anal. Appl., 345 (2008), 40-52.
  • S. Li and S. Stevi\' c, Compactness of Riemann-Stieltjes operators between $F(p,q,s)$ and $\alpha$-Bloch spaces, Publ. Math. Debrecen, 72(1/2) (2008), 111-128.
  • S. Li and S. Stevi\' c, Riemann-Stieltjes operators from $H^{\infty}$ space to $\alpha$-Bloch spaces, Integral Transform Spec. Funct., 19(11/12) (2008), 767-776.
  • S. Li and S. Stevi\' c, Riemann-Stieltjes operators on different weighted Bergman spaces in the unit ball of $C^n$, Bull. Belg. Math. Soc. Simon Stevin, 15(4) (2008), 677-686.
  • S. Li and S. Stevi\' c, Products of integral-type operators and composition operators between Bloch-type spaces, J. Math. Anal. Appl., 349(2) (2009), 596-610.
  • S. Li and S. Stevi\' c, Integral-type operators from Bloch-type spaces to Zygmund-type spaces, Appl. Math. Comput., 215(2) (2009), 464-473.
  • S. Li and S. Stevi\' c, Ces$\grave{\rm a}$ro type operators on some spaces of analytic functions on the unit ball, Appl. Math. Comput., 208(2) (2009), 378-388.
  • S. Li and S. Stevi\' c, On an integral-type operator from $\omega$-Bloch spaces to $\mu$-Zygmund spaces, Appl. Math. Comput., 215(12) (2010), 4385-4391.
  • Y. Liu, Boundedness of the Bergman type operators on mixed norm spaces, Proc. Amer. Math. Soc., 130(8) (2002), 2363-2367 (electronic).
  • Y. Liu and H. Liu, Volterra-type composition operators from mixed norm spaces to Zygmund spaces, Acta Math. Sinica $($Chin. Ser.$)$, 54(3) (2011), 381-396 (in Chinese).
  • Y. Liu and Y. Yu, On a Li-Stevi\' c integral-type operators from the Bloch-type spaces into the logarithmic Bloch spaces, Integral Transform Spec. Funct., 21(2) (2010), 93-103.
  • Y. Liu and Y. Yu, On compactness for iterated commutators, Acta Math. Sci. Ser. B Engl. Ed., 31B(2) (2011), 401-500.
  • W. Rudin, Function Theory in the Unit Ball of $C^n$, Springer-Verlag, New York-Berlin, 1980.
  • A. Shields and D. Williams, Bounded projections, duality, and multipliers in spaces of analytic functions, Trans. Amer. Math. Soc., 162 (1971), 287-302.
  • S. Stevi\' c, Boundedness and compactness of an integral operator on a weighted space on the polydisc, Indian J. Pure Appl. Math., 37(6) (2006), 343-355.
  • S. Stevi\' c, Boundedness and compactness of an integral operator on mixed norm spaces on the polydisc, Siberian Math. J., 48(3) (2007), 559-569.
  • S. Stevi\' c, Generalized composition operators between mixed-norm and some weighted spaces, Numer. Funct. Anal. Optim., 29(7) (2008), 959-978.
  • S. Stevi\' c, Generalized composition operators from logarithmic Bloch spaces to mixed-norm spaces, Utilitas Mathematica, 77 (2008), 167-172.
  • S. Stevi\' c, On a new integral-type operator from the weighted Bergman space to the Bloch-type space on the unit ball, Discrete Dyn. Nat. Soc., 2008, Art. ID 154263, 14 pp., doi:10.1155/2008/154263.
  • S. Stevi\' c, On a new operator from $H^\infty$ to the Bloch-type space on the unit ball, Util. Math., 77 (2008), 257-263.
  • S. Stevi\' c, On a new operator from the logarithmic Bloch space to the Bloch-type space on the unit ball, Appl. Math. Comput., 206(1) (2008), 313-320.
  • S. Stevi\' c, On an integral operator from the Zygmund space to the Bloch-type space on the unit ball, Glasg. Math. J., 51(2) (2009), 275-287.
  • S. Stevi\' c, On an integral-type operator from logarithmic Bloch-type and mixed-norm spaces to Bloch-type spaces, Nonlinear Anal., 71(12) (2009), 6323-6342.
  • S. Stevi\' c, Integral-type operators from the mixed-norm space to the Bloch-type space on the unit ball, Siberian Math. J., 50(6) (2009), 1098-1105.
  • S. Stevi\' c, Products of integral-type operators and composition operators from a mixed norm space to Bloch-type spaces, Siberian Math. J., 50(4) (2009), 726-736.
  • S. Stevi\' c, On a new integral type operator from the Bloch space to Bloch-type spaces on the unit ball. J. Math. Anal. Appl., 354(2) (2009), 426-434.
  • S. Stevi\' c, Extended Ces$\grave{\rm a}$ro operators between mixed-norm spaces and Bloch-type spaces in the unit ball, Houston J. Math., 36(3) (2010), 843-858.
  • S. Stevi\' c, Weighted iterated radial composition operators between some spaces of holomorphic functions on the unit ball, Abstr. Appl. Anal. 2010, Art. ID 801264, 14 pp., doi:10.1155/2010/801264.
  • S. Stevi\' c, On an integral operator between Bloch-type spaces on the unit ball, Bull. Sci. Math., 134(4) (2010), 329-339.
  • S. Stevi\' c, On an integral-type operator from logarithmic Bloch-type spaces to mixed-norm spaces on the unit ball, Appl. Math. Comput., 215(11) (2010), 3817-3823.
  • S. Stevi\' c, On operator $P^g_\varphi$ from the logarithmic Bloch-type space to the mixed-norm space on the unit ball, Appl. Math. Comput., 215(12) (2010), 4248-4255.
  • S. Stevi\' c, On an integral-type operator from Zygmund-type spaces to mixed-norm spaces on the unit ball, Abstr. Appl. Anal. 2010, Art. ID 198608, 7 pp.
  • S. Stevi\' c, On a product-type operator from Bloch spaces to weighted-type spaces on the unit ball, Appl. Math. Comput., 217(12) (2011), 5930-5935.
  • S. Stevi\' c, On some integral-type operators between a general space and Bloch-type spaces, Appl. Math. Comput., 218(6) (2011), 2600-2618.
  • S. Stevi\' c, Boundedness and compactness of an integral-type operator from Bloch-type spaces with normal weights to $F(p, q, s)$ space, Appl. Math. Comput., 218(9) (2012), 5414-5421.
  • S. Stevi\' c and S. I. Ueki, Integral-type operators acting between weighted-type spaces on the unit ball, Appl. Math. Comput., 215(7) (2009), 2464-2471.
  • S. Stevi\' c and S. I. Ueki, On an integral-type operator acting between Bloch-type spaces on the unit ball, Abstr. Appl. Anal. 2010, Art. ID 214762, 14 pp.
  • X. Tang, Extended Ces$\grave{\rm a}$ro operators between Bloch-type spaces in the unit ball of $C^n$, J. Math. Anal. Appl., 326(2) (2007), 1199-1211.
  • S. I. Ueki, On the Li-Stevi\' c integral type operators from weighted Bergman spaces into $\beta$-Zygmund spaces, Integr. Equ. Oper. Theory, 74(1) (2012), 137-150.
  • W. Yang and X. Meng, Generalized composition operators from $F(p,q, s)$ spaces to Bloch-type spaces, Appl. Math. Comput., 217(6) (2010), 2513-2519.
  • L. Zhang and Z. Zhou, Integral type operators between logarithmic Bloch-type space and $F(p, q, s)$ space on the unit ball, Publ. Math. Debrecen, 82(2) (2013), 407-423.
  • L. Zhang and Z. Zhou, Generalized composition operator from Bloch-type spaces to mixed-norm space on the unit ball, J. Math. Inequal., 6(4) (2012) 523-532.
  • K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, Graduate Text in Mathematics, 226, Springer, New York, 2005.
  • X. Zhu, Extended Ces$\grave{\rm a}$ro operator from $H^\infty$ to Zygmund type spaces in the unit ball, J. Comput. Anal. Appl., 11(2) (2009), 356-363.
  • X. Zhu, Integral-type operators from iterated logarithmic Bloch spaces to Zygmund-type spaces, Appl. Math. Comput., 215(3) (2009), 1170-1175.
  • X. Zhu, Generalized composition operators from generalized weighted Bergman spaces to Bloch type spaces, J. Korean Math. Soc., 46(6) (2009), 1219-1232.
  • X. Zhu, On an integral-type operator between $H^2$ space and weighted Bergman spaces, Bull. Belg. Math. Soc. Simon Stevin, 18(1) (2011), 63-71.
  • Y. Yu, Volterra-type composition operators from logarithmic Bloch spaces into Bloch-type spaces, J. Xuzhou Norm. Univ. Nat. Sci. Ed., 27(3) (2009), 14-18.
  • Y. Yu and Y. Liu, Integral-type operators from weighted Bloch spaces into Bergman-type spaces, Integral Transform Spec. Funct., 20(6) (2009), 419-428.